Table of Contents Author Guidelines Submit a Manuscript
Discrete Dynamics in Nature and Society
Volume 2007, Article ID 34517, 9 pages
http://dx.doi.org/10.1155/2007/34517
Research Article

On the Recursive Sequence xn+1=A+xnp/xn1p

Mathematical Institute of the Serbian Academy of Science, Knez Mihailova 35/I, Beograd 11000, Serbia

Received 4 July 2006; Revised 7 November 2006; Accepted 9 January 2007

Copyright © 2007 Stevo Stević. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Citations to this Article [34 citations]

The following is the list of published articles that have cited the current article.

  • Stevo Stevic, “On the Recursive Sequence xn+1=A+xnp/xn−1r,” Discrete Dynamics in Nature and Society, vol. 2007, pp. 1–9, 2007. View at Publisher · View at Google Scholar
  • Stevo Stevic, “Asymptotics of Some Classes of Higher-Order Difference Equations,” Discrete Dynamics in Nature and Society, vol. 2007, pp. 1–20, 2007. View at Publisher · View at Google Scholar
  • Stevo Stevic, “On the Difference Equation xn+1=∑j=0kajfj(xn−j),” Discrete Dynamics in Nature and Society, vol. 2007, pp. 1–10, 2007. View at Publisher · View at Google Scholar
  • Fangkuan Sun, “On the Asymptotic Behavior of a Difference Equation with Maximum,” Discrete Dynamics in Nature and Society, vol. 2008, pp. 1–6, 2008. View at Publisher · View at Google Scholar
  • M. De La Sen, “About the Properties of a Modified Generalized Beverton-Holt Equation in Ecology Models,” Discrete Dynamics in Nature and Society, vol. 2008, pp. 1–23, 2008. View at Publisher · View at Google Scholar
  • M. De la Sen, “About the Stability and Positivity of a Class of Discrete Nonlinear Systems of Difference Equations,” Discrete Dynamics in Nature and Society, vol. 2008, pp. 1–18, 2008. View at Publisher · View at Google Scholar
  • Stevo Stevic, and Kenneth S. Berenhaut, “The Behavior of Positive Solutions of a Nonlinear Second-Order Difference Equation,” Abstract and Applied Analysis, vol. 2008, pp. 1–8, 2008. View at Publisher · View at Google Scholar
  • Ali Gelisken, Cengiz Cinar, and Ibrahim Yalcinkaya, “On the Periodicity of a Difference Equation with Maximum,” Discrete Dynamics in Nature and Society, vol. 2008, pp. 1–11, 2008. View at Publisher · View at Google Scholar
  • E.M. Elsayed, and Bratislav D. Iricanin, “On a max-type and a min-type difference equation,” Applied Mathematics and Computation, vol. 215, no. 2, pp. 608–614, 2009. View at Publisher · View at Google Scholar
  • Stevo Stevic, “Boundedness character of two classes of third-order difference equations(1,” Journal of Difference Equations and Applications, vol. 15, no. 11-12, pp. 1193–1209, 2009. View at Publisher · View at Google Scholar
  • Stevo Stevic, “On a class of higher-order difference equations,” Chaos, Solitons & Fractals, vol. 42, no. 1, pp. 138–145, 2009. View at Publisher · View at Google Scholar
  • Stevo Stevic, “Boundedness character of a class of difference equations,” Nonlinear Analysis: Theory, Methods & Applications, vol. 70, no. 2, pp. 839–848, 2009. View at Publisher · View at Google Scholar
  • Taixiang Sun, Bin Qin, Hongjian Xi, and Caihong Han, “Global Behavior of the Max-Type Difference Equation xn+1=max⁡{1/xn,An/xn−1},” Abstract and Applied Analysis, vol. 2009, pp. 1–10, 2009. View at Publisher · View at Google Scholar
  • C. J. Schinas, G. Papaschinopoulos, and G. Stefanidou, “On the Recursive Sequence xn+1=A+(xn−1p/xnq),” Advances in Difference Equations, vol. 2009, pp. 1–11, 2009. View at Publisher · View at Google Scholar
  • Fangkuan Sun, Xiaofan Yang, and Chunming Zhang, “On the Recursive Sequence xn=A+xn−kp/xn−1r,” Discrete Dynamics in Nature and Society, vol. 2009, pp. 1–8, 2009. View at Publisher · View at Google Scholar
  • G. Papaschinopoulos, G. Stefanidou, and C. J. Schinas, “Boundedness, Attractivity, and Stability of a Rational Difference Equation with Two Periodic Coefficients,” Discrete Dynamics in Nature and Society, vol. 2009, pp. 1–23, 2009. View at Publisher · View at Google Scholar
  • Kenneth S. Berenhaut, John D. Foley, and Stevo Stević, “Boundedness character of positive solutions of a higher order difference equation,” International Journal of Computer Mathematics, vol. 87, no. 7, pp. 1431–1435, 2010. View at Publisher · View at Google Scholar
  • Maoxin Liao, Xianhua Tang, and Changjin Xu, “General form of some rational recursive sequences,” Computers & Mathematics with Applications, vol. 59, no. 1, pp. 360–364, 2010. View at Publisher · View at Google Scholar
  • Ali Gelisken, Cengiz Çinar, and Abdullah Selçuk Kurbanli, “On the asymptotic behavior and periodic nature of a difference equation with maximum,” Computers & Mathematics with Applications, vol. 59, no. 2, pp. 898–902, 2010. View at Publisher · View at Google Scholar
  • Candace M. Kent, Witold Kosmala, and Stevo Stevic, “Long-Term Behavior of Solutions of the Difference Equation xn+1=xn−1xn−2−1,” Abstract and Applied Analysis, vol. 2010, pp. 1–17, 2010. View at Publisher · View at Google Scholar
  • Wanping Liu, and Xiaofan Yang, “Quantitative Bounds for Positive Solutions of a Stević Difference Equation,” Discrete Dynamics in Nature and Society, vol. 2010, pp. 1–14, 2010. View at Publisher · View at Google Scholar
  • Wanping Liu, Xiaofan Yang, and Luxing Yang, “Global Behavior of Two Families of Nonlinear Symmetric Difference Equations ,” Discrete Dynamics in Nature and Society, 2010. View at Publisher · View at Google Scholar
  • Bratislav D. Iricanin, “On a Higher-Order Nonlinear Difference Equation,” Abstract and Applied Analysis, vol. 2010, pp. 1–8, 2010. View at Publisher · View at Google Scholar
  • Bratislav D. Iricanin, and E. M. Elsayed, “On the Max-Type Difference Equation xn+1=max⁡{A/xn,xn−3},” Discrete Dynamics in Nature and Society, vol. 2010, pp. 1–13, 2010. View at Publisher · View at Google Scholar
  • Stevo Stevic, “On a nonlinear generalized max-type difference equation,” Journal of Mathematical Analysis and Applications, vol. 376, no. 1, pp. 317–328, 2011. View at Publisher · View at Google Scholar
  • G. Papaschinopoulos, C.J. Schinas, and G. Stefanidou, “On the nonautonomous difference equation,” Applied Mathematics and Computation, vol. 217, no. 12, pp. 5573–5580, 2011. View at Publisher · View at Google Scholar
  • Maoxin Liao, Xianhua Tang, and Changjin Xu, “On the rational difference equation xn=1+(1-xn-k)(1-xn-l)(1-xn-m)/xn-k+xn-l+xn-m,” Journal of Applied Mathematics and Computing, vol. 35, no. 1-2, pp. 63–71, 2011. View at Publisher · View at Google Scholar
  • Mehmet Gümüs, Özkan Öcalan, and Nilüfer B. Felah, “On the Dynamics of the Recursive Sequence,” Discrete Dynamics in Nature and Society, vol. 2012, pp. 1–11, 2012. View at Publisher · View at Google Scholar
  • Mehmet Gumus, and Ozkan Ocalan, “Some Notes on the Difference Equation xn+1 = alpha + (xn-1/x(n)(k)),” Discrete Dynamics in Nature and Society, 2012. View at Publisher · View at Google Scholar
  • Stevo Stević, Mohammed A. Alghamdi, Abdullah Alotaibi, and Naseer Shahzad, “On a nonlinear second order system of difference equations,” Applied Mathematics and Computation, vol. 219, no. 24, pp. 11388–11394, 2013. View at Publisher · View at Google Scholar
  • Wanping Liu, Xiaofan Yang, and Xinzhi Liu, “Dynamics of a family of two-dimensional difference systems,” Applied Mathematics and Computation, vol. 219, no. 11, pp. 5949–5955, 2013. View at Publisher · View at Google Scholar
  • M. F. Elettreby, and H. El-Metwally, “On a System of Difference Equations of an Economic Model,” Discrete Dynamics in Nature and Society, vol. 2013, pp. 1–6, 2013. View at Publisher · View at Google Scholar
  • Stevo Stević, “On positive solutions of some classes of max-type systems of difference equations,” Applied Mathematics and Computation, vol. 232, pp. 445–452, 2014. View at Publisher · View at Google Scholar
  • Vasile Berinde, and Mădălina Păcurar, “Iterative Approximation of Fixed Points of Single-valued Almost Contractions,” Fixed Point Theory and Graph Theory, pp. 29–97, 2016. View at Publisher · View at Google Scholar